just an FYI here.i don't know if this would work for this particular med or not butif it is indeed an NSAID,it probably would.its called 'cytotec"?many years ago when i had to be on high amounts of advil for about three months,i had horrible stomach issues.constant aches and the burning was just killing me.my neurologist at the time Rxed this med for me to take along with every dose i took of the advil. and amazingly,it worked.
cytotec was actually made just for this reason.to take along with NSAIDS to prevent ulcers and stop the burning.i would highly reccomend speaking to the Rxing doc about also Rxing the cytotec.god it litterally saved my poor stomach from probably getting an ulcer and stopped that horrid burning.NSAIDS are just very very hard on your stomach.this med was wonderful and made me a much much happier patient.you really need to at least give it a try.you will be amazed at the overall difference in just how your stomach will feel when you take that regular dose of your particular NSAID.good luck,let me know if you try this, i will be curious to see how it works for you.hopefully you would get the same results as i did.Marcia
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.